# SDR SWAA2016062153098

- Difficulty date: June 10, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,000 hours, 20,304 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 12723
- Condition: Out Of Adjust
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLIGHT SPOILER ACTUATOR OUT OF ADJUST.  R & R ACTUATOR IAW AMM.
